Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 113, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 7, 2009, 7:41 PM CDT for Daviess County, Grundy County, Livingston County, Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2009, 7:41 PM CDT (00:41 UTC)
- Expired
- Jun 7, 2009, 8:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Daviess County, MO, Grundy County, MO, Livingston County, MO
The radar
The Pleasant Hill radar (KEAX), 138 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 7:59 PM CDT | HAIL 1.5 | 3 E Jamesport, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:45 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 7, 5:44 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3425 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1586 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 080041 SVREAX MOC061-079-117-080115- /O.NEW.KEAX.SV.W.0113.090608T0041Z-090608T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 741 PM CDT SUN JUN 7 2009 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL DAVIESS COUNTY IN NORTH CENTRAL MISSOURI... SOUTHWESTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI... NORTHWESTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 815 PM CDT * AT 740 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL NEAR LOCK SPRINGS. THIS STORM WAS LOCATED NEAR JAMESPORT...OR 10 MILES EAST OF GALLATIN...AND MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... JAMESPORT AROUND 750 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR EAST CENTRAL KANSAS AND NORTHERN MISSOURI. LAT...LON 4007 9376 3997 9354 3987 9374 3992 9386 TIME...MOT...LOC 0041Z 217DEG 17KT 3992 9378 $$ 21
2 follow-up statements
000
WWUS53 KEAX 080102
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
802 PM CDT SUN JUN 7 2009
MOC061-117-080112-
/O.CAN.KEAX.SV.W.0113.000000T0000Z-090608T0115Z/
LIVINGSTON MO-DAVIESS MO-
802 PM CDT SUN JUN 7 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAVIESS AND
NORTHWESTERN LIVINGSTON COUNTIES IS CANCELLED...
AT 802 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR EAST
CENTRAL KANSAS AND NORTHERN MISSOURI.
LAT...LON 4003 9367 4002 9364 4000 9361 3996 9367
4001 9377 4003 9377 4007 9376
TIME...MOT...LOC 0102Z 217DEG 17KT 4000 9370
$$
MOC079-080115-
/O.CON.KEAX.SV.W.0113.000000T0000Z-090608T0115Z/
GRUNDY MO-
802 PM CDT SUN JUN 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GRUNDY COUNTY UNTIL 815 PM CDT...
AT 802 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES EAST OF JAMESPORT...OR 7 MILES
SOUTHWEST OF TRENTON...MOVING NORTHEAST AT 20 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN GRUNDY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR EAST CENTRAL KANSAS AND NORTHERN MISSOURI.
LAT...LON 4003 9367 4002 9364 4000 9361 3996 9367
4001 9377 4003 9377 4007 9376
TIME...MOT...LOC 0102Z 217DEG 17KT 4000 9370
$$
21000
WWUS53 KEAX 080109 RRA
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
809 PM CDT SUN JUN 7 2009
MOC079-080120-
/O.EXP.KEAX.SV.W.0113.000000T0000Z-090608T0115Z/
GRUNDY MO-
809 PM CDT SUN JUN 7 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRUNDY COUNTY
WILL EXPIRE AT 815 PM CDT...
AT 810 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR EAST CENTRAL KANSAS AND NORTHERN MISSOURI.
LAT...LON 4003 9367 4002 9364 4000 9361 3996 9367
4001 9377 4003 9377 4007 9376
TIME...MOT...LOC 0110Z 217DEG 17KT 4003 9367
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:27 PM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jun 7, 3:27 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 327 PM CDT SUN JUN 7 2009 .DISCUSSION... MAIN FORECAST CONCERN IS FOR POSSIBLE SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND OVERNIGHT. THIS EVENING AND TONIGHT: THE AIRMASS ACROSS WESTERN MISSOURI AND EASTERN KANSAS HAS BECOME VERY UNSTABLE WITH WIDESPREAD UPPER 60 DEWPOINTS AND SOME AREAS MAYBE HITTING 70. THE AREA REMAINS CAPPED DUE TO WARM AIR ALOFT BETWEEN 800 AND 700 MB AS NOTED ON THE 19Z TOP SOUNDING. 18Z SURFACE ANALYSIS SHOWS THE LOW PRESSURE CENTER ROUGHLY NEAR KMHK WITH A WARM FRONT EXTENDING NORTHEASTWARD INTO SOUTHEAST NEBRASKA THROUGH IOWA. A COLD FRONT EXTENDS FROM THE LOW THROUGH SOUTH CENTRAL KANSAS WITH SOME KIND OF CONVERGENCE LINE/ PRE FRONTAL TROUGH. THE 19Z DDC SOUNDING COOLED BY ABOUT 2 DEGREES C. WE MAY HAVE TO WAIT FOR THE COOLER AIR ALOFT CLOSER TO THE UPPER SYSTEM TO GET THINGS INITIATED. SHEAR REMAINS IMPRESSIVE...WITH 0-6KM SHEAR AROUND 50 KTS. THAT SHEAR COMBINED WITH THE VERY UNSTABLE AIRMASS WILL LEAD TO STORMS QUICKLY BECOMING SUPERCELLULAR WITH VERY LARGE HAIL LIKELY ALONG WITH TORNADOES AND DAMAGING WINDS. THE MOST LIKELY AREAS TO SEE A TORNADO WILL BE ALONG AND WEST OF I-35. 3-6 KM SHEAR DECREASES INTO THE OVERNIGHT HOURS /03-06Z/ AND AS LOW LEVEL SHEAR INCREASES IN THAT SAME TIME FRAME...A TRANSITION FROM SUPERCELLS TO MORE LINEAR CONVECTION IS LIKELY. THIS TRANSITION LIKELY WILL OCCUR JUST WEST I-35. THERE IS STILL CONSIDERABLE UNCERTAINTY AS TO THE SOUTHERN EXTENT OF CONVECTION... BUT GIVEN THE STRENGTH OF THE CAP IT SEEMS UNLIKELY THAT STORMS WILL DEVELOP VERY FAR SOUTH. WITH THAT IN MIND...STILL ANTICIPATE THE KANSAS CITY METRO BEING ON THE SOUTHERN SIDE OF ANY KIND OF CONVECTIVE SYSTEM AS THAT SYSTEM MOVES ACROSS NORTHERN MISSOURI. DAMAGING WINDS ARE MOST LIKELY AFTER THE TRANSITION FROM SUPERCELLS TO LINEAR CONVECTION...BUT CAN NOT RULE OUT SEVERE HAIL AND POSSIBLY A TORNADO GIVEN THE HIGH VALUES OF LOW LEVEL SHEAR. MONDAY: COLD FRONT WILL PUSH THROUGH THE AREA TOMORROW AFTERNOON. THIS MAKES FOR A SOMEWHAT TRICKY TEMPERATURE FORECAST WITH THE SOUTHEAST HALF LIKELY TO WARM UP INTO THE 80S AHEAD OF THE FRONT AND THE NORTHWESTERN THIRD OF THE FORECAST AREA LIKELY STAYING IN THE 70S. THIS PUTS THE METRO IN THE TRICKY AREA OF EITHER HEATING UP AHEAD OF THE FRONT OR STAYING STEADY AND/OR COOLING BEHIND THE FRONT. THERE MAY ALSO BE LEFTOVER CLOUD DEBRIS FROM ANY CONVECTIVE SYSTEM...THOUGH THIS WOULD MOST LIKELY AFFECT THE NORTHEAST PORTION OF THE FORECAST AREA. ALL IN ALL MONDAYS HIGHS ARE LOW CONFIDENCE. CDB BY MONDAY NIGHT...THE COLD FRONT IS EXPECTED TO SAG SOUTH INTO CENTRAL ARKANSAS. PREFER THE MORE SRN POSITION OF THE NAM AS OPPOSED TO THE GFS AS THE AIR MASS IS UNSEASONABLY COOL OVER THE NRN PLAINS WITH CONVECTION ALONG THE BOUNDARY TO AID IN ITS SWD PROGRESSION. AS A RESULT...PREFER THE NAM OVER THE GFS ON TUESDAY WITH ISENTROPIC LIFT...MAINLY OVER THE SRN GRIDS ON TUESDAY. ISENTROPIC LIFT ON THE 305-310K SFC BECOMES RATHER STG TUESDAY NGT...THEREFORE HAVE RAISED POPS. MEDIUM RANGE... ISENTROPIC LIFT CONTINUES ON WEDNESDAY TO THE NORTH OF THE BOUNDARY WHICH IS EXPECTED TO BE LOCATED IN SRN MO AS A SHORTWAVE EXITS THE SWRN US TROUGH. TIMING OF THE SHORTWAVES ARE IN QUESTION...THEREFORE WILL HOLD THE POPS INTO WEDNESDAY NIGHT. OTHERWISE...MODELS ARE IN GENERAL AGREEMENT OVER THE UPPER FLOW REGIME...BUT SUFFER FROM THE USUAL DIFFERENCES IN TIMING. MODELS ARE HAVING DIFFICULTY WITH THE PLACEMENT AND INTENSITY OF THE COLD CORE LOW IN SCNTRL CANADA AND ITS INTERACTION WITH THE WEAKER TROUGH OVER THE DESERT SOUTHWEST. REGARDLESS OF SOLUTION...THE NRN BRANCH OF THE JET WILL LIKELY HOLD THE SFC BOUNDARY TO THE SOUTH OF THE CWA LATE IN THE WEEK WITH SHORTWAVES EJECTING NE INTO THE PLAINS. HOWEVER...THE LATEST ECMWF IS FURTHER WEST WITH THE UPPER TROUGH THAN THE GFS. ENSEMBLES HAVE HAD DIFFICULTY WITH THE POSITION OF THE THIS TROUGH. THEREFORE WL HOLD POPS IN THE SLGT CATEGORY FOR THE WEEKEND. DB && .AVIATION... FOR THE 18Z TAFS...A WARM AND UNSTABLE AIRMASS IN PLACE OVER THE REGION WILL COMBINE WITH STRONG WIND SHEAR AND LEAD TO RAPID THUNDERSTORM DEVELOPMENT FROM NORTHWEST MISSOURI INTO NORTHEAST KANSAS LATE THIS AFTERNOON OR THIS EVENING. THUNDERSTORMS ARE EXPECTED TO INITIATE NORTHWEST OR WEST OF THE TERMINALS AND MOVE INTO THE TERMINAL AREAS DURING THE LATE EVENING HOURS. WINDS ARE EXPECTED TO BE FROM THE SOUTH SOUTHEAST AND SWITCH TO THE WEST IN THE WAKE OF ANY THUNDERSTORM COMPLEX. AS THE FRONT MOVES THROUGH THE AREA TOMORROW MORNING/EARLY AFTERNOON WINDS WILL BECOME MORE NORTHWESTERLY. CDB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 7, 1:25 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 125 PM CDT SUN JUN 7 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081830- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 125 PM CDT SUN JUN 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...SEVERE THUNDERSTORMS LIKELY TONIGHT WITH TORNADOES POSSIBLE THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A VERY WARM AND HUMID AIRMASS WILL OVERSPREAD THE REGION THIS AFTERNOON...SETTING THE STAGE FOR SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING. THUNDERSTORMS WILL LIKELY INITIATE OVER NORTHWEST MISSOURI AND NORTHEAST KANSAS LATE THIS AFTERNOON OR EARLY THIS EVENING AHEAD OF A FRONTAL SYSTEM. THE VERY UNSTABLE AIRMASS COMBINED WITH STRONG VERTICAL WIND PROFILES WILL SUPPORT THE RAPID DEVELOPMENT OF SUPERCELL THUNDERSTORMS THROUGH EARLY TONIGHT. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING DOWNBURST WINDS...AND A FEW TORNADOES OVER FAR NORTHWEST MISSOURI AND ADJACENT NORTHEAST KANSAS. THE GREATEST RISK FOR TORNADOES WILL EXIST WEST OF PAOLA TO CARROLLTON TO KIRKSVILLE LINE. THESE STORMS WILL QUICKLY ORGANIZE INTO ONE OR MORE SQUALL LINES DURING THE OVERNIGHT HOURS AND WILL SPREAD INTO MUCH OF THE OUTLOOK AREA LATER TONIGHT. CONDITIONS APPEAR FAVORABLE FOR WIDESPREAD DAMAGING WINDS...IN ADDITION TO LARGE HAIL AND ISOLATED TORNADOES. PERSONS ACROSS THE OUTLOOK AREA SHOULD MONITOR WEATHER CONDITIONS CLOSELY THIS AFTERNOON AND BE PREPARED FOR THE THREAT OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW LINGERING STORMS MAY BE POSSIBLE EARLY MONDAY MORNING UNTIL THE PASSAGE OF A COLD FRONT. SEVERE WEATHER SHOULD HAVE EXITED THE REGION BY THIS TIME. FOR TUESDAY AND WEDNESDAY...A WARM FRONT ALONG THE ARKANSAS AND MISSOURI BORDER WILL SLOWLY RETREAT NORTH AS A LOW PRESSURE SYSTEM DEVELOPS IN SOUTH CENTRAL KANSAS. THIS WILL SERVE AS THE FOCUS FOR ONE OR MORE THUNDERSTORM COMPLEXES ACROSS THE REGION TUESDAY AND WEDNESDAY. SEVERE WEATHER AND HEAVY RAINFALL WILL BE POSSIBLE MAINLY SOUTH OF INTERSTATE 70 ON TUESDAY AND ACROSS THE REMAINDER OF THE OUTLOOK AREA TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 5 PM FOR AREAS ALONG AND NORTHWEST OF A ST. JOSEPH TO BETHANY LINE...AND ACROSS THE REMAINDER OF THE OUTLOOK AREA INTO THE EVENING AND OVERNIGHT HOURS.
In the hours before
Local storm report, Jun 7, 6:55 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL OREGON 39.98N 95.14W
06/07/2009 E1.75 INCH HOLT MO LAW ENFORCEMENT
4 MINUTES OF GOLFBALL SIZE HAIL
&&
MELLLocal storm report, Jun 7, 6:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
656 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL MOUND CITY 40.14N 95.23W
06/07/2009 E2.75 INCH HOLT MO LAW ENFORCEMENT
&&
ABAILEYLocal storm report, Jun 7, 6:58 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL RICHMOND 39.28N 93.97W
06/07/2009 E0.75 INCH RAY MO PUBLIC
&&
GAMISLocal storm report, Jun 7, 7:13 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL OREGON 39.98N 95.14W
06/07/2009 M3.50 INCH HOLT MO TRAINED SPOTTER
&&
GAMISLocal storm report, Jun 7, 7:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
714 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 5 S BRAYMER 39.52N 93.80W
06/07/2009 E1.00 INCH RAY MO PUBLIC
&&
MELLLocal storm report, Jun 7, 7:22 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM FUNNEL CLOUD 3 N AMAZONIA 39.93N 94.89W
06/07/2009 ANDREW MO TRAINED SPOTTER
BRIEF FUNNEL CLOUD OBSERVED.
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:02 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette | 17 min |
| Jun 7, 7:12 PM CDT | Tornado Warning | EAX | Andrew, DeKalb | 33 min |
| Jun 7, 7:15 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Nodaway | 30 min |
| Jun 7, 7:17 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Livingston | 28 min |
| Jun 7, 7:29 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry | 31 min |
| Jun 7, 7:42 PM CDT | Special Weather Statement | EAX | Harrison | 33 min |
| Jun 7, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Livingston | 18 min |
| Jun 7, 7:45 PM CDT | Tornado Warning | EAX | DeKalb | 15 min |
| Jun 7, 7:49 PM CDT | Special Weather Statement | EAX | Mercer | 26 min |
| Jun 7, 7:52 PM CDT | Severe Thunderstorm Warning | EAX | Mercer | 23 min |
| Jun 7, 7:58 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 32 min |
| Jun 7, 8:01 PM CDT | Severe Thunderstorm Warning | EAX | Grundy | 29 min |
| Jun 7, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 34 min |
| Jun 7, 8:12 PM CDT | Tornado Warning | EAX | Daviess, DeKalb | 33 min |
| Jun 7, 8:21 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer | 14 min |
| Jun 7, 8:28 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry | 32 min |
| Jun 7, 8:33 PM CDT | Special Weather Statement | EAX | Mercer | 27 min |
| Jun 7, 8:41 PM CDT | Special Weather Statement | EAX | Putnam | 34 min |
| Jun 7, 8:45 PM CDT | Tornado Warning | EAX | Daviess | 30 min |
| Jun 7, 8:48 PM CDT | Special Weather Statement | EAX | Mercer | 27 min |
| Jun 7, 8:49 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 26 min |
| Jun 7, 9:13 PM CDT | Tornado Warning | EAX | Daviess | 32 min |
| Jun 7, 9:16 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 29 min |
| Jun 7, 9:23 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 37 min |
| Jun 7, 9:34 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Livingston | 41 min |
| Jun 7, 9:48 PM CDT | Special Weather Statement | EAX | Clinton | 27 min |
| Jun 7, 9:49 PM CDT | Special Weather Statement | EAX | Buchanan | 26 min |
| Jun 7, 9:56 PM CDT | Areal Flood Advisory | EAX | Clinton, Daviess, DeKalb | 6 hr |
| Jun 7, 9:59 PM CDT | Special Weather Statement | EAX | DeKalb | 31 min |
| Jun 7, 10:01 PM CDT | Severe Thunderstorm Warning | EAX | Clinton | 29 min |
| Jun 7, 10:13 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 32 min |
| Jun 7, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston | 45 min |
| Jun 7, 10:17 PM CDT | Special Weather Statement | EAX | Cass | 28 min |
| Jun 7, 10:28 PM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Clinton, Daviess, DeKalb, Gentry and 1 more | 5 hr |
| Jun 7, 10:38 PM CDT | Tornado Warning | EAX | Caldwell, Daviess, DeKalb | 37 min |
| Jun 7, 10:43 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 39 min |
| Jun 7, 10:44 PM CDT | Special Weather Statement | EAX | Bates, Cass | 31 min |
| Jun 7, 10:46 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 29 min |
| Jun 7, 10:55 PM CDT | Tornado Warning | EAX | Daviess | 35 min |
| Jun 7, 11:05 PM CDT | Severe Thunderstorm Warning | EAX | Daviess | 30 min |
| Jun 7, 11:23 PM CDT | Special Weather Statement | EAX | Nodaway | 37 min |
| Jun 7, 11:26 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Livingston | 34 min |
| Jun 7, 11:40 PM CDT | Areal Flood Advisory | EAX | Daviess, Grundy, Livingston | 6 hr |
| Jun 7, 11:47 PM CDT | Special Weather Statement | EAX | Adair | 28 min |
| Jun 7, 11:54 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 41 min |
| Jun 8, 12:02 AM CDT | Special Weather Statement | EAX | Gentry | 43 min |
| Jun 8, 12:21 AM CDT | Areal Flood Advisory | EAX | Grundy, Linn, Livingston, Sullivan | 5 hr |
| Jun 8, 12:31 AM CDT | Special Weather Statement | EAX | Sullivan | 29 min |
| Jun 8, 12:49 AM CDT | Areal Flood Advisory | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 5 hr |
| Jun 8, 1:22 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 45 hr |
| Jun 8, 1:22 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 59 hr |
| Jun 8, 1:22 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 57 hr |
| Jun 8, 1:22 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Jun 8, 1:53 AM CDT | Special Weather Statement | EAX | Andrew, DeKalb, Gentry | 52 min |
| Jun 8, 4:55 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 16 hr |
| Jun 8, 4:55 AM CDT | River Flood Warning | EAX | Linn, Livingston | 65 hr |
| Jun 8, 4:55 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 6 days |
| Jun 8, 8:54 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 8, 8:54 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 8, 9:44 AM CDT | Areal Flood Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 3 more | 11 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.